Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bleh

Continuing accutane.

alright, i have a question.

i did a course of accutane, only for 4 and half months. my derm, being too causious i think, didnt want to give me another month, even though i still had some acne.

i think im gunna find a new derm and try to get that other month.

even though its been 40 days since my course ended, could i still get another month?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×